Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 84, NWS Wilmington, OH

June 20, 2016Darke County, Miami County, Preble County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 20, 2016, 7:34 PM EDT for Darke County, Miami County, Preble County, Ohio. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2016, 7:34 PM EDT (23:34 UTC)
Expired
Jun 20, 2016, 8:00 PM EDT
In force
26 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Darke County, OH, Miami County, OH, Preble County, OH

The radar

The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 7:58 PM EDTTSTM WND DMG4 W Arcanum, OHREPORT OF A ROOF BLOWN OFF OF A BARN NEAR THE INTERSECTION OF ROUTE 503 AND HALLANSBURG ARCANUM ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 4:03 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

915 
WUUS51 KILN 202334
SVRILN
OHC037-109-135-210000-
/O.NEW.KILN.SV.W.0084.160620T2334Z-160621T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
734 PM EDT MON JUN 20 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MIAMI COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN PREBLE COUNTY IN WEST CENTRAL OHIO...
  DARKE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 800 PM EDT.

* AT 734 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  GREENVILLE... MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GREENVILLE...ARCANUM...UNION CITY...PLEASANT HILL...NEW MADISON...
  WAYNE LAKES...GETTYSBURG...ELDORADO...LAURA...WEST MANCHESTER...
  PITSBURG...POTSDAM...HOLLANSBURG...GORDON...LUDLOW FALLS...
  PALESTINE...ITHACA...CASTINE...UNION CORNERS AND SHARPS CROSSING.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 5 AND 9.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4014 8481 4026 8476 4004 8426 3979 8471
      3995 8481
TIME...MOT...LOC 2334Z 309DEG 32KT 4009 8474 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
839 
WWUS51 KILN 202347
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
747 PM EDT MON JUN 20 2016

OHC037-109-135-210000-
/O.CON.KILN.SV.W.0084.000000T0000Z-160621T0000Z/
MIAMI OH-PREBLE OH-DARKE OH-
747 PM EDT MON JUN 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR WEST CENTRAL MIAMI...NORTH CENTRAL PREBLE AND SOUTHERN DARKE
COUNTIES...

AT 747 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW MADISON...
MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...ARCANUM...NEW MADISON...WAYNE LAKES...ELDORADO...
LAURA...WEST MANCHESTER...PITSBURG...POTSDAM...GORDON...PALESTINE...
ITHACA...CASTINE AND ABBOTTSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4011 8471 4001 8434 3979 8471 3995 8481
TIME...MOT...LOC 2347Z 317DEG 29KT 4000 8470 

HAIL...<.75IN
WIND...60MPH
 
$$
014 
WWUS51 KILN 202359
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT MON JUN 20 2016

OHC037-109-135-210009-
/O.EXP.KILN.SV.W.0084.000000T0000Z-160621T0000Z/
MIAMI OH-PREBLE OH-DARKE OH-
759 PM EDT MON JUN 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MIAMI...NORTH
CENTRAL PREBLE AND SOUTHERN DARKE COUNTIES WILL EXPIRE AT 800 PM
EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
WEST CENTRAL OHIO.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4011 8471 4001 8434 3979 8471 3995 8481
TIME...MOT...LOC 2355Z 309DEG 32KT 4000 8470 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:31 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 20, 7:31 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
731 PM EDT MON JUN 20 2016

.SYNOPSIS...
A cold front will move across the area tonight and stall out
across Kentucky during the day on Tuesday. Multiple rounds of
showers and thunderstorms will be possible Wednesday into
Thursday. Severe weather will be possible this evening and then
again Wednesday into Wednesday night.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A cold front will approach the area this evening and move through
tonight. Showers and thunderstorms have developed across northern
Indiana. Expect these storms to gradually move to the SSE into the
more favorable environment. Best chance for severe weather will be
across northwest and west central portions of the forecast area. Damaging
winds will be the primary threat with decent DCAPE values. Isolated
hail however cannot be ruled out.

In addition expect additional thunderstorm development that will
move into central Ohio this evening. There is an isolated severe
threat across central Ohio as well. In addition, some of these
storms may contain heavy rainfall and lead to isolated flooding
issues.

With the loss of daytime heating expect thunderstorm activity to
become more scattered across western portions of the forecast
area, isolated across central portions of the forecast area, and
remain likely across eastern portions of the area.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Cold front will continue to move south and then stall out across
Kentucky. This will keep some showers and thunderstorms across the
south during the day on Tuesday before tapering off by Tuesday
evening. A lull in the precipitation will occur for most of
Tuesday night with some thunderstorm activity beginning to move
into extreme southwest portions of the region by late Tuesday
night.

Temperatures will be slightly cooler on Tuesday with high
temperatures in the low to middle 80s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
An active convective period is expected Wednesday into Thursday. A
northwest-southeast oriented warm front will initially stretch from
northwest Iowa to southwest Kentucky Wednesday morning. This front
will lift northeast through the day, reaching the ILN forecast area
by Wednesday evening and becoming more diffuse as it lifts into
northeast Ohio Wednesday night. Meanwhile a developing surface low
will track east from the Plains into the southern Great Lakes.
Northwest flow aloft will bring a ripple of weak H5 shortwaves and
PVA through the region, parallel to the warm front, enhancing the
synoptic lift during this period.

Anomalously high moisture will be in place with PWATs increasing to
1.8 to 2.0 inches by Wednesday evening (2-3 standard deviations
above normal). The atmosphere will become very unstable south of the
front during the day, with the ILN forecast area progged to be on
the northern edge of this instability gradient. In addition, bulk
shear will be very impressive for this time of year with 0-6km
values around 50-60 knots, supportive for organized storms. Needless
to say, the ingredients are coming into place for a potentially
significant MCS across the region, with a good chance for it
affecting the ILN CWA.

This far out, there is lower confidence in timing, storm hazards,
and impacted locations. Models continue to show a muddled QPF field
and are struggling to some extent with convective feedback from
elevated activity to our west Tuesday night. The 20.12Z NAM in
particular has shown the greatest run-to-run change, shifting a bit
more northeast. Leaned more on the GFS/ECMWF and ensembles for this
forecast given their better consistency. Isolated/scattered activity
will be possible along the front during the morning, but the best
chance for strong to severe storms impacting the ILN CWA will come
in the later afternoon and evening timeframe when surface based
instability will be highest. All storm hazards (gusty winds, large
hail, flash flooding, and perhaps an isolated tornado) will be in
play given the instability, impressive shear/hodographs, and frontal
boundary in place. Showers and storms will continue Wednesday night
into Thursday as a strong 850mb 40-50+ knot LLJ (2-4 standard
deviations above normal) develops. Given ~2 inch PWATs, deep warm
cloud layers, tall/skinny CAPE, and very strong moisture transport,
resultant training of heavy rain over the same areas may lead to
flash flooding if multiple cells generate and merge along the
boundary Wednesday into Wednesday night.

A cold front will push through the southern CWA on Thursday with
precip chances tapering off behind it. High pressure at the surface
and aloft will provide a dry and mostly sunny period Friday and
Saturday. Upper ridge axis will push east on Sunday, with upper
trough and cold front bringing the next chance for precip Sunday
into Monday. Temperatures will generally remain above normal through
the period.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
A cold front is currently stretched across northern Indiana and
northern Ohio. This front will push south across the FA late this
evening through the overnight period. -SHRA and TS have developed
ahead of the frontal boundary across Indiana and will push S/SE
thru western terminals this evening. Still some uncertainty
regarding maintenance of this activity as it pushes south given
loss of diurnal heating/reduced instby. Nevertheless, do think
that western/central parts of the area have best chance of seeing
-SHRA and/or TS. Main concern with activity will be brief gusty
winds and reduced VSBYs.

As front approaches from the north around/after 06z, expect that
MVFR CIGs will develop and overspread area. There is some model
disagreement in regards to how low the CIGs will be in the 06z-12z
time frame, but expect that ample low level moisture should allow
for at least MVFR CIGs, with best chance of IFR for eastern
terminals of KCMH and KLCK. However, confidence didn't warrant
inclusion of IFR CIGs in the TAFs at this time.

As front pushes through, a few showers may re-develop behind
initial activity and push through central/southern parts of area toward
12z. With waning instability and lack of strong surface
convergence, expect that activity will be isolated in coverage.

Winds will slowly shift from westerly to northwesterly through the
TAF period with passage of front. Gusts of around 20kts are
possible Tuesday afternoon.

OUTLOOK...Showers and thunderstorms will again be possible
Wednesday into Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Novak
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...Kurz
AVIATION...KC
Hazardous weather outlook, Jun 20, 4:20 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT MON JUN 20 2016

INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-212030-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
420 PM EDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY INTO WEDNESDAY
NIGHT. SOME OF THE STORMS WEDNESDAY AFTERNOON AND EVENING MAY BECOME
SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL, BUT
AN ISOLATED TORNADO WILL BE POSSIBLE. IN ADDITION...MULTIPLE
THUNDERSTORMS WITH HEAVY RAIN OVER THE SAME LOCATIONS MAY LEAD TO
LOCALIZED FLASH FLOODING THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY INTO WEDNESDAY
NIGHT.

INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072-
212030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-
CLINTON-
420 PM EDT MON JUN 20 2016

...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY INTO WEDNESDAY
NIGHT. SOME OF THE STORMS WEDNESDAY AFTERNOON AND EVENING MAY BECOME
SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL, BUT
AN ISOLATED TORNADO WILL BE POSSIBLE. IN ADDITION...MULTIPLE
THUNDERSTORMS WITH HEAVY RAIN OVER THE SAME LOCATIONS MAY LEAD TO
LOCALIZED FLASH FLOODING THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS THIS
EVENING. SPOTTER ACTIVATION MAY BE REQUIRED AGAIN WEDNESDAY INTO
WEDNESDAY NIGHT.

OHZ056-064-065-212030-
LICKING-PICKAWAY-FAIRFIELD-
420 PM EDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.

.DAY ONE...TONIGHT.

ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS EVENING WITH THE MAIN
THREAT BEING DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY INTO WEDNESDAY
NIGHT. SOME OF THE STORMS WEDNESDAY AFTERNOON AND EVENING MAY BECOME
SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL, BUT
AN ISOLATED TORNADO WILL BE POSSIBLE. IN ADDITION...MULTIPLE
THUNDERSTORMS WITH HEAVY RAIN OVER THE SAME LOCATIONS MAY LEAD TO
LOCALIZED FLASH FLOODING THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS THIS
EVENING. SPOTTER ACTIVATION MAY BE REQUIRED AGAIN WEDNESDAY INTO
WEDNESDAY NIGHT.

In the hours before

Special weather statement, Jun 20, 6:08 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
608 PM EDT MON JUN 20 2016

OHZ034-042-202245-
MERCER OH-DARKE OH-
608 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MERCER AND
NORTHWESTERN DARKE COUNTIES UNTIL 645 PM EDT...

AT 608 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER GENEVA...
MOVING SOUTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CELINA...COLDWATER...ST. HENRY...FORT RECOVERY...WABASH...
CHICKASAW...BURKETTSVILLE...MONTEZUMA...CARTHAGENA...
NORTH DAYTON AND CHATTANOOGA.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4048 8445 4044 8446 4028 8480 4072 8480
TIME...MOT...LOC 2208Z 314DEG 29KT 4062 8495
Special weather statement, Jun 20, 7:00 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EDT MON JUN 20 2016

OHZ034-042-202330-
MERCER OH-DARKE OH-
700 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MERCER AND NORTHERN
DARKE COUNTIES UNTIL 730 PM EDT...

AT 700 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FORT
RECOVERY...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
UNION CITY...ANSONIA...BURKETTSVILLE...ROSSBURG...NEW WESTON...
NORTH DAYTON...ELDORA SPEEDWAY...SHARPS CROSSING...BROCK...
ROSE HILL...COSMOS AND STATE ROUTE 47 AT US ROUTE 127.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4024 8450 4009 8481 4038 8480 4042 8472
TIME...MOT...LOC 2300Z 325DEG 19KT 4032 8477

KURZ
Special weather statement, Jun 20, 7:24 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
724 PM EDT MON JUN 20 2016

OHZ042-210000-
DARKE OH-
724 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT DARKE COUNTY UNTIL 800 PM EDT...

AT 724 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UNION
CITY...MOVING SOUTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...ARCANUM...UNION CITY...ANSONIA...NEW MADISON...
WAYNE LAKES...GETTYSBURG...HOLLANSBURG...PALESTINE...CASTINE...
UNION CORNERS...SHARPS CROSSING...COSMOS...PIKEVILLE...
ABBOTTSVILLE AND SHARPEYE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4027 8481 4031 8476 4009 8443 3992 8462
      3992 8481
TIME...MOT...LOC 2324Z 310DEG 30KT 4013 8482

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 6:08 PM EDTSpecial Weather StatementILNMercer37 min
Jun 20, 7:00 PM EDTSpecial Weather StatementILNDarke30 min
Jun 20, 7:24 PM EDTSpecial Weather StatementILNDarke36 min
Jun 20, 7:59 PM EDTSpecial Weather StatementILNMontgomery, Preble46 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.